# SDR 95ZZZX2435

- Difficulty date: January 30, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9516Q
- Make and model: Beech V35
- Aircraft serial: D8064
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Piston
- Part number: SA631475
- Condition: Failed
- Location: Nr 2 Cylinder
- Part time: 382 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PISTON SKIRT FAILED AT LOWER RING LAND ON THRUST SIDE.  DEBRIS EXTENSIVELY DAMAGED CRANKCASE, CRANKSHAFT, CAMSHAFT, RODS, ADJACENT PISTONS AND CYLINDERS.  ALSO, THE ENTIRE OIL SYSTEM WAS CONTAMINATED.
